# SDR FDEA201405110983

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 49,558 hours, 26,445 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER DEPARTURE, WITH FLAPS 15/20, DURING RETRACTION,  FLAP SYS 1 & SYS 2 FAULTED.  FLAP HANDLE CYCLED, FLAP STUCK AT 15/20, IAW ECAM GPWS SWITCH TO OVERIDE.  IAW QRH FLAP HANDLE SELECTED TO 30/40 FLAP WENT TO 30/40 FAULT LIGHTS EXTINGUISHED.  AFTER LANDING FLAPS RETRACTED NORMALLY.  INSPECTION FOUND LT & NR 2 FLAP SCREW JACK OIL CONTAMINATED.  R & R NR 2 FLAP SCREW JACK IAW AMM27-54-22-04.  ADJUSTED IAW AMM27-54-22-0 4 & PERFORMED TRACK FAIRING OPERATING RODS ADJUSTMENT IAW AMM27-50-21-04.  FULLY EXTENDED & RETRACTED THE FLAPS IAW AMM27-50-00-3 FOR SEVERAL TIMES, CHECKED NORMAL.  PERFORMED THE ENG RUN & OPERATED THE FLAPS FOR FULL RANGE 3 IAW AMM27-50-00-3, ALL NORMAL.
